# SDR DALA2025080405836

- Difficulty date: July 26, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,760 hours, 34,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 FOUND DENT ON THE CROWN SKIN AFT OF FR 53 BETWEEN STR 3L-4L. CORRECTIVE ACTION: COMPLIED WITH ER/A 626580-14. (1107420).
